# SDR ASAA2019122061651

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 8,217 hours, 2,172 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS 2 MAINT MSG ON FOR "AIR BLEED" GROUNDED - YES. VERIFIED PFR SHOWS AIR BLEED CLASS 2 MSG. L WING LOOP B INOP. NO CURRENT FAULTS. BMC 2 SOURCE IN PFR. BMC  2 ELEC TEST GOOD, GROUND REPORT NO FAULTS, BMC #2 GROUND SCAN NO FAULTS. REF TSM 36-22-00-810-907-A. FAULT CONF. RESET CLASS 2 FAULT. FWC #1 & #2 C/B RESET. NO CURRENT FAULTS. REF AMM 36-11-00-710-002 A
